# SDR ASAA2024052749890

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,643 hours, 16,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER FELL OFF A/C RIGHT NEAR OVERWING EXIT SEAT ROW 16DEF. GROUNDED - YES. INSTALLED NEW COVER ON EMERGENCY LIGHT ASSY AT ROW 16DEF REFER AMM 33-51-01 OPS CHECK GOOD.
